Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Period is late. Had taken Ella one. Reason?

Hi two days after my last period u took ella one after the condom failed my periods always change each month it s been exactly a month since taking and still no period I have taken the other ecp a few years back and had no problem is there any way in which I could actually skip a period after that ella one I have had the usual cramps etc but still no period
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  636
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
The ECP frequently prepones or postpones your normal expected period by a upto a week, and sometimes more days.
The ella one does seem to be the reason for your delayed cycle.
However, a pregnancy test is in order to be completely sure of the reason.
Take care.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor